# SDR SIMA200304102

- Difficulty date: February 1, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522463001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, THE RIGHT FLOORBEAM WAS FOUND TO BE CORRODED BEYOND SRM LIMITS AT FRAME 23.  BLENDED THE DAMAGE AREA TO COMPLETELY REMOVE THE CORROSION.  APPLIED ALODINE AND EPOXY PRIMER TO THE REPAIR AREA.  FABRICATED A U-SHAPED DOUBLER.  REPAIR DONE IAW EMB145 SRM (145/1142 REV 20) 53-21-0 FIG 207 AND STANDARD SRM PRACTICES.  (M)
